# SDR CA081231003

- Difficulty date: December 21, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 13,334 hours
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WINDSHIELD CRACKED AS AIRCRAFT CLIMBED OUT OF YYC.  AIRCRAFT RETURNED TO YYC.  MAINTENANCE REPLACED WINDSHIELD AND RETURNED AIRCRAFT TO SERVICE.
